Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
176 Doctors are Online

What does severe pain while retracting foreskin and white patch near frenulum indicate?

Jul 2016
User rating for this question
Very Good
Answered by

Practicing since : 1971
Answered : 8366 Questions
Recently i've been experiencing severe pain when retracting my foreskin and I cannot fully retract it. There is a white patch where my frenulum is. Itchy,smelly ts been nearly a week now since i tore my frenulum and it seems to be getting worse. I fully retracted the foreskin and put hyrdogen peroxide on the wound. Ive attached a picture and thats about as far as i can comfortably retract the foreskin. There are white patched along the wound, don't know what they are. I had sex a few times prior it was a little painful followed by masturbation 2 days later. I think you're right about slough because i just took a bath and most of it came off. I cannot get in contact with a urologist at the moment because where I live there are only 2 in the province and we've been hit by bad weather so I cannot seek medical help. I have been using neosporin. No diabetes that I know of but as of yesterday ive been having a great deal of pain urinating. Are the drugs you mentioned prescription or over the counter? I think the white patches may have been what you said. After a warm bath a lot of it came off. I had lots of dry sex prior to it happening and it was a little painful at times followed by masturbation a couple of days later. Thats when it got a little more serious. Sadly there are only 2 urologist in my province and none are nearby, also been hit by some snow storms so expert medical treatment is out of the question for now. As far as I know I am not diabetic. On top of all this I have been very sick for a couple of weeks since my return from Thailand which might be slowing down the healing process. So on top of my torn frenulum i have 2 infections. Thats brutal lol. Okay thanks for the advice doc, i will try and get to a doctor nearby as soon as possible. I will keep this open in case anything else happens.
Posted Tue, 11 Feb 2014 in Men's Health
Answered by Dr. P. T. Patil 9 hours later
Brief Answer: Could be either due to Posthatitis or Phimosis Detailed Answer: Hello Thanks for your query,based on the facts that you have posted it appears that you have severe pain while retracting your foreskin and have white patch near frenulum which could be necrotic tissue(Slough) This could be either due to infection of the foreskin (Posthatitis) or partial Phimosis. I shall be happy if you can post me few more details to help me in making comments on your problem. 1) Did you have dry vigorous sex or masturbation before you developed this problem ? 2) Are you diabetic? Please consult qualified Urologist for clinical examination and get following basic tests done to confirm the diagnosis. 1) Routine Urine Test 2) Swab test of a discharge from urethra. 3) Blood sugar levels to rule out diabetes. In the mean while take broad spectrum antibiotic like Cefexine and anti inflammatory drug like Diclofenac twice daily.along with topical antibiotic ointment like Neosporin twice daily. Ensure to wash your genitals with warm water twice daily Ensure to avoid sexual encounters or masturbation till it heals up completely. If problem persists even after taking medications you may need to get circumcised. Hope I have answered your query ,please feel free to ask if you have more questions ,I shall be happy to help you Thanks and Regards. Dr.Patil.
Above answer was peer-reviewed by
Answered by Dr. P. T. Patil 48 minutes later
Brief Answer: Drugs are available on Prescription only. Detailed Answer: Hello Thanks for follow up . You have acquired infection of the Foreskin (Posthatitis ). with UTI . Please take broad spectrum antibiotics like Cefexine along with urinary antiseptic like Nitrofurantoin twice daily and urine alkaliser thrice daily.Later on switch on to appropriate antibiotics as per culture report. Please try to get the prescription from local Dr. It should work for you . Ensure to drink more water.To keep your urine dilute This will help to control dysuria. Thanks and Regards. Dr.Patil.
Above answer was peer-reviewed by
Follow-up: What does severe pain while retracting foreskin and white patch near frenulum indicate? 12 hours later
The doctor prescribed me Teva-Doxycyclin 100mg and Apo-Ciprofloxacin 500mg. He also hooked me up to IV with antibiotics to give me a boost. The white stuff is getting worse and I've attached a picture showing it. It's freaking me out quite a bit. I was also tested for STD's but I have to wait for tge results. Could the white stuff be caused by Candida or Balanitis?
Answered by Dr. P. T. Patil 2 hours later
Brief Answer: Have you tested your sugar levels? Detailed Answer: Hello Thanks for uploading photograph. It looks to Candidiasis with secondary infection. Please continue taking antibiotics prescribed by your physician and take anti fungal medication like Fluconozole orally along with with topical anti fungal jelly for local application Ensure to wash your genitals with warm water twice daily Ensure to avoid sexual encounters or masturbation till it heals up completely.. It should get cured within 10 15 days. Thanks and Regards, Dr.Patil.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor